# SDR AALA20100330TUL06

- Difficulty date: March 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW RING PAN CRACKED AT LOWER FORWARD FASTENER AT STATION 1155 ABOVE LONGERON 15 RIGHT.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-25.
